Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A note on the adjoint of a perturbed operator

Author: R. W. Beals
Journal: Bull. Amer. Math. Soc. 70 (1964), 314-315
MathSciNet review: 0158267
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1962), 81-226. MR 136857
  • 2. I. C. Gohberg and M. G. Krein, The basic propositions on defect numbers, root numbers, and indices of linear operators, Uspehi Mat. Nauk 12 (1957), 43-118; English transl., Amer. Math. Soc. Transl. (2) 13 (1960), 185-264. MR 113146

Additional Information


American Mathematical Society